# SDR SWAA2015031837578

- Difficulty date: March 16, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 763 hours, 345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT SIGN LOOSE AT ROW 13.  SECURED SIGN IAW SIP.
